| Catalog Number |
CDF10020630 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Manufacturing site name: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
Event or Problem Description
As reported by a healthcare professional, during a coil embolization, when the physician tried to detach a 2mmx6cm deltapaq cere (cdf10020630, s12587), the beeping sound was normal.However, during retrieving delivery system, it continuously came out along the delivery system.The physician used a same like product.The procedure was successfully finished.There was no patient injury reported.
Additional Manufacturer Narrative
Product complaint #:(b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by a healthcare professional, during a coil embolization, when the physician tried to detach a 2mmx6cm deltapaq cere cdf10020630, (b)(4), the beeping sound was normal.However, during retrieving delivery system, it continuously came out along the delivery system.The physician used a same like product.The procedure was successfully finished.There was no patient injury reported.Multiple attempts to obtain additional information were unsuccessful.One non-sterile unit deltapaq cere 2mmx6cm was received inside of a pouch.The hub was inspected, and no damages was noted on it.The dpu was inspected and it was found in good conditions.The introducer was inspected, and no damages was noted on it.The re-sheathing tool was inspected, and it was found in good conditions.The v-notch was inspected under microscope and no damages were noted on it.The rh was inspected under microscope and it was found in good conditions.The embolic coil was inspected under microscope and no damages was noted on it.The resistance of the received device was measured with multimeter and lab sample enpower control cable.Resistance initially measured approximately 52.5 o, which is in of the specification range between 48.5 o ¿ 56.0 o.Then a lab sample enpower control cable was connected to deltapaq cere 2mmx6cm and them were connected to detachment control box and the power was turned on.The system ready light illuminated.A detachment cycle was initiated when the detach button was pressed.After that the embolic coil was detached from the device.A manufacturing record evaluation was performed for the finished device (b)(4) number, and no non-conformances related to the reported complaint condition were identified.The complaint reported by the customer ¿coil - failure to detach¿ was not confirm due on the functional test the embolic coil was detached from the device.Neither the analysis nor the mre suggest that the failure reported by the costumer could be related to the manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided.It is possible that clinical and procedural factors, including device manipulation / interaction, aneurysm size and vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the reported issue of failure to detach.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.